# SDR UF6A970709

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feather System
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5747 - LEFT PROPELLER DID NOT FULLY FEATHER.  FEATHERED FOR 25 SECONDS.  MAINTENANCE INSPECTED AND PERFORMED GROUND RUN.  SYSTEM OPS CHECKED GOOD.  (M)
